Annual meeting of the association for symbolic logic: Saint Louis, 1977

Journal of Symbolic Logic 43 (2):365-372 (1978)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272834
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,370
Through your library
References found in this work BETA
Recursion Relative to Regressive Functions.J. C. E. Dekker & E. Ellentuck - 1974 - Annals of Mathematical Logic 6 (3-4):231-257.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
18 ( #277,827 of 2,193,782 )

Recent downloads (6 months)
1 ( #290,980 of 2,193,782 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature